Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Small bumps on face, swollen face after haircut. Could it be reaction due to razors?

my husband got a hair cut 2 days ago and the day he came home he was fine but the next night he noticed small bumps on his face and this morning whe waking up he noticed his whole face was swollen even under his chin so I gave him benadryl and a cold tile with ice he says it hurts because of the swelling . But do you think it is an infection because those razors can be used on anyone or if that sounds like a a reaction to what ever they cleaned the blade with
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
it is reaction to creams and lotions they apply
you can start with tab allegra 120 mgm twice a day
tab atarax 10 mgm daily
and mometasone ointment twice a day
you can use also histocalamine in betwee
do for 3 week
and find the ingrediats of lotion and creams which he used and avoid those ingrediats
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor